MathSciNet Relay Station
MathSciNet bibliographic data
MR2885541 31B10
Qiao, Lei Integral representations for harmonic functions of infinite order in a cone. Results Math. 61 (2012), no. 1-2, 63–74.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement